# SDR 9901169980

- Difficulty date: March 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9344
- Make and model: Doug DC-9-31
- Aircraft serial: 47440
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Galley Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND EMERGENCY ESCAPE PATH LIGHTING IN FIRST CLASS AND AT GALLEY DOOR INOPERATIVE.  REPLACED BLOWN FUSE IN GALLEY DOOR POWER SUPPLY, OPERATIONAL CHECK NORMAL.
